Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 39, NWS Miami, FL

December 8, 2017

NWS Miami, FL issued this small craft advisory at Dec 8, 2017, 3:45 PM EST. It took effect at Dec 9, 2017, 12:00 AM EST. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2017, 3:45 PM EST (20:45 UTC)
In effect from
Dec 9, 2017, 12:00 AM EST
Expired
Dec 10, 2017, 7:00 PM EST
In force
43 hr
Issued by
NWS Miami, FL

The text

As transmitted.

466 
WHUS72 KMFL 082045
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
345 PM EST FRI DEC 8 2017

GMZ656-657-676-090945-
/O.NEW.KMFL.SC.Y.0039.171209T0500Z-171210T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
345 PM EST FRI DEC 8 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EST
SUNDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-090945-
/O.NEW.KMFL.SC.Y.0039.171209T0700Z-171210T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
345 PM EST FRI DEC 8 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SATURDAY TO 7 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 7 AM EST
SUNDAY.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
497 
WHUS72 KMFL 090829
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
329 AM EST SAT DEC 9 2017


GMZ656-657-676-091630-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-171210T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
329 AM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-091630-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-171210T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
329 AM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
590 
WHUS72 KMFL 092059
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
359 PM EST SAT DEC 9 2017

GMZ656-657-676-100500-
/O.EXT.KMFL.SC.Y.0039.000000T0000Z-171210T2100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
359 PM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-100500-
/O.EXT.KMFL.SC.Y.0039.000000T0000Z-171211T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
359 PM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
045 
WHUS72 KMFL 100825
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
325 AM EST SUN DEC 10 2017

GMZ656-657-101500-
/O.EXT.KMFL.SC.Y.0039.000000T0000Z-171210T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
325 AM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KTS WITH GUSTS UP TO 30
  KTS DECREASING TO 15 TO 20 KNOTS IN THE AFTERNOON. SEAS 4 TO 6
  FEET SUBSIDING TO 2 TO 4 FEET IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-101630-
/O.EXT.KMFL.SC.Y.0039.000000T0000Z-171210T1800Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
325 AM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KTS WITH GUSTS UP TO 30
  KTS DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS 7 TO 9
  FEET SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-101630-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-171211T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
325 AM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KTS WITH GUSTS UP TO 30
  KTS DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS 5 TO 7
  FEET SUBSIDING TO 4 TO 6 FEET LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
074 
WHUS72 KMFL 101515 
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1015 AM EST SUN DEC 10 2017

GMZ656-657-101615-
/O.EXP.KMFL.SC.Y.0039.000000T0000Z-171210T1500Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
1015 AM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION TODAY OVER THE
COASTAL GULF WATERS.

$$

GMZ676-101800-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-171210T1800Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1015 AM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTH AROUND WINDS 15 TO 20 KT WITH GUSTS UP TO
  25 KT. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-110000-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-171211T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1015 AM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 12:54 PM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Dec 8, 12:54 PM EST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1254 PM EST Fri Dec 8 2017

.AVIATION...Breezy S-SW flow 10-15kts except for KFLL-KFXE where
seabreeze likely to bring SSE winds through afternoon. Seabreeze
more uncertain at other sites. A few SHRA possible on east coast
seabreeze, generally VCNTY KFLL-KPBI. Occasional SHRA overnight
ahead of main front, with prevailing MVFR cigs expected to
develop. Prevailing MVFR SHRA/TSRA with tempo IFR overspreading
area from west to east after 06Z for KAPF and 11Z-13Z for east
coast. NW wind shift likely just after current TAF cycle.

&&

.PREV DISCUSSION... /issued 948 AM EST Fri Dec 8 2017/

UPDATE...

Synoptic Setup: Surface analysis this morning shows a quasi-
stationary boundary parked across Central Florida with two weak
lows along it over the Central Gulf and offshore NE Florida.
Strong upper level trough evident on water vapor is sweeping
across the Texarkana region this morning, which is expected to
sweep across the state into Saturday. A busy 24 hours ahead is
expected as the frontal boundary is kicked southwards late
tonight, crossing in South Florida Saturday morning.

Severe Weather Threat: All of South Florida is under a marginal
risk from late tonight through Saturday morning. Several ingredients
are expected to come together to enhance this threat: The approaching
trough will bring favorable dynamics and a robust upper level jet
oriented SW-NE across the Gulf and Deep South. Second, low level
south-southwest winds in the 925-850mb layer pick up to 35-45kts,
especially towards daybreak Sat. Third, moisture advection ahead
of the boundary will bring PWATs up to 1.6" by this afternoon,
with values potential approaching 2-2.2" with the boundary itself
on Saturday. Low level dewpoints across the region are also in
the low 70s so far this morning.

A squall line is expected to develop along/just ahead of the
front, with the main threat across South Florida the potential
for damaging wind gusts. Isolated tornadoes also can't be ruled
out in this type of event. Overall rainfall amounts are not
excessive, but rates may be such that minor flooding can't be
ruled out.

Timing: Given the warm and moist atmosphere a few showers and
storms can't be ruled out this afternoon/evening. However the bulk
of the weather isn't expected to occur until the trough moves the
front late tonight. Severe weather threat looks to arrive after
2am, maximizing between 6am and 2pm.

Temperatures: The gusty south-southwesterly flow will bring a warm
day across South Florida in the mid 80s. This will put a few
record highs in jeopardy. While highs on Saturday will be 10-15F
cooler, no record cool highs are in jeopardy at the moment.

				  Today		Record
West Palm Beach		86 		  87 (1948)
Fort Lauderdale		84 		  90 (1919)
Miami				87 		  86 (1942)
Naples 				84		  89 (1972)

PREV DISCUSSION... /issued 351 AM EST Fri Dec 8 2017/

HEAVY RAIN AND THUNDERSTORMS POSSIBLE TONIGHT-SATURDAY FOLLOWED
BY MUCH COLDER TEMPERATURES STARTING SATURDAY NIGHT...

Short term (Today-Sunday)...a deepening mid level trough continues
to very slowly migrate eastward across the east U.S. and pushing
an associated cold front boundary further into the Florida
peninsula. Model consensus improving with each passing run and
most solutions agree in keeping the bulk of the heavy rain and
potential for thunderstorms from late tonight through Saturday mid
morning.

For today, winds ahead of the approaching front continue to
gradually veer to the SSW, with increasing low level moisture
across South Florida. However, shower coverage will remain mainly
scattered until the evening hours when conditions for more
widespread showers and better chances for thunderstorms will
develop. By then, the front should be slowly pushing into Central
Florida with pressure gradients bringing some brief periods of
deep layer stronger flow across the area, which may support some
locally strong wind gusts at times. However, latest model
solutions still suggest that the best upper lvl dynamic support
should remain further to our north, which prompted SPC to still keep
South Florida under marginal risk of severe starting tonight.
Only caveat will be the potential influence of a couple of short
wave features shown by the models traveling along the base of the
trough, which could briefly enhance dynamic parameters for a more
vigorous thunderstorm activity. For now, forecast will keep
carrying slight chances of thunderstorms through the main event
and let the day shift revise and update/upgrade as necessary.

Heavy rain will be a concern with this FROPA, with model soundings
from Saturday 06-15Z showing PWATS of up to 2 inches and a very
saturated vertical column. Only limiting factor will likely be
the rather fast moving nature of cells as the main frontal
boundary gets closer to the area. Highest accumulations are
expected in the 1.5 to 2 inches, but locally higher amounts are
possible with the heaviest downpours.

The front seems to make a faster push across South Florida with
winds turning basically northward behind it and triggering a
robust cold air advection event starting Saturday afternoon. The
colder and drier air mass will begin descending across the entire
state with Saturday afternoon highs struggling to break the mid
70s. Then, Sunday early morning will be the first of two nights
with the coldest temperatures of the season, as areas of Glades
and Hendry counties drop to around 40, and most metro areas into the
upper 40s. Afternoon highs will likely remain in the low-mid 60s.

Long term (Sunday night-Thursday)...an even colder Sunday night
into Monday morning is anticipated as brisk northerly winds
intensify the cold air advection across the state. Lows should
reach the upper 30s Hendry and Glades counties, and mid-upper 40s
most metro areas.

Monday will see similar temperatures with only a slight warm up,
but afternoon highs will likely still remain in the mid 50s. Is
not until Tuesday when the air mass modifies a little as winds
back to the west ahead of another, much weaker front approaching
Florida, which will allow for afternoon highs to climb back into
the low 70s. However, model solutions suggest this warming trend
is short-lived as winds quickly veer back north in the wake of the
weaker, relatively dry FROPA. Thus, temperatures drop back into
the mid 40s to mid 50s Wednesday morning, and warming up into the
mid 60s to around 70 in the afternoon. Only a little warmer temps
expected Thursday.

The dry nature of the air mass will virtually keep chances of rain
near zero through the long term. Winter has arrived to South
Florida.

MARINE...SSW winds 10 to 15 knots will increase tTemperatures:o
15 to 20 kt at times today with a cold front moving southward
across the Florida peninsula. The front should reach the coastal
waters late tonight and into early Saturday. Stronger winds will
arrive behind the front, turning north and generating higher seas
during the weekend. Increasing showers and a few thunderstorms are
expected across all the coastal waters from this afternoon
through Saturday.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  68  71  46  65 /  80 100  20   0
Fort Lauderdale  71  73  48  67 /  80 100  20   0
Miami            71  73  48  66 /  80 100  20   0
Naples           67  68  47  64 /  90  90  10   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

AVIATION...88/ALM
Hazardous weather outlook, Dec 8, 11:14 AM EST, 4 hours 31 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1114 AM EST Fri Dec 8 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
090415-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1114 AM EST Fri Dec 8 2017

...A Few Strong to Severe Storms Possible Over South Florida Late Tonight...
...Moderate Risk of Rip Currents Gulf Beaches...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rip currents: There is a moderate risk of rip currents along the Gulf
beaches of South Florida.

Thunderstorms: A thunderstorm or two can not be ruled out this
afternoon across South Florida. However, the best chance of storms
will start late tonight as a cold front approaches the region. A few
strong to severe storms are possible with the potential for damaging
wind gusts, locally heavy rainfall, and isolated tornadoes.

Tornadoes: Isolated tornadoes are possible starting late tonight as a
cold front approaches the region.

Waterspouts: A few waterspouts are possible late tonight, especially
over the Gulf waters.

Wind: Thunderstorms that develop and move into the region late
tonight will be capable of producing strong winds gusts in excess of
50 mph. A few strong to severe storms may be capable of producing
damaging wind gusts in excess of 60 mph.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The threat for strong to severe storms is expected to be ongoing
Saturday morning, continuing through at least early Saturday
afternoon. There will be the potential for damaging wind gusts,
locally heavy rainfall, and isolated tornadoes.

Cold air will move into the region behind the front by Saturday
night. Low temperatures are forecast to fall into the 40s over most
of South Florida into early next week. The coldest night of the week
is expected to be Sunday night, when temperatures may fall into the
upper 30s across the Lake Okeechobee region.

Strong and gusty south-southwest winds are expected ahead of the
front starting late tonight through Saturday afternoon. Winds will
become northwesterly behind the front, with hazardous marine
conditions expected to continue through Sunday morning, especially
over the Atlantic waters.

The rip current risk will increase along the Gulf beaches this
weekend.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated tonight, however
individual spotters are encouraged to report high wind, hail and
flooding to the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 3:05 AM ESTDense Fog AdvisoryMFLCollier, Glades, Hendry6 hr

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.